A Gaussian bound for convolutions of functions on locally compact groups

Nick Dungey

Studia Mathematica (2006)

  • Volume: 176, Issue: 3, page 201-213
  • ISSN: 0039-3223

Abstract

top
We give new and general sufficient conditions for a Gaussian upper bound on the convolutions of a suitable sequence K₁, K₂, K₃, ... of complex-valued functions on a unimodular, compactly generated locally compact group. As applications, we obtain Gaussian bounds for convolutions of suitable probability densities, and for convolutions of small perturbations of densities.

How to cite

top

Nick Dungey. "A Gaussian bound for convolutions of functions on locally compact groups." Studia Mathematica 176.3 (2006): 201-213. <http://eudml.org/doc/285125>.

@article{NickDungey2006,
abstract = {We give new and general sufficient conditions for a Gaussian upper bound on the convolutions $K_\{m+n\} ∗ K_\{m+n-1\} ∗ ⋯ ∗ K_\{m+1\}$ of a suitable sequence K₁, K₂, K₃, ... of complex-valued functions on a unimodular, compactly generated locally compact group. As applications, we obtain Gaussian bounds for convolutions of suitable probability densities, and for convolutions of small perturbations of densities.},
author = {Nick Dungey},
journal = {Studia Mathematica},
keywords = {probability density; random walk},
language = {eng},
number = {3},
pages = {201-213},
title = {A Gaussian bound for convolutions of functions on locally compact groups},
url = {http://eudml.org/doc/285125},
volume = {176},
year = {2006},
}

TY - JOUR
AU - Nick Dungey
TI - A Gaussian bound for convolutions of functions on locally compact groups
JO - Studia Mathematica
PY - 2006
VL - 176
IS - 3
SP - 201
EP - 213
AB - We give new and general sufficient conditions for a Gaussian upper bound on the convolutions $K_{m+n} ∗ K_{m+n-1} ∗ ⋯ ∗ K_{m+1}$ of a suitable sequence K₁, K₂, K₃, ... of complex-valued functions on a unimodular, compactly generated locally compact group. As applications, we obtain Gaussian bounds for convolutions of suitable probability densities, and for convolutions of small perturbations of densities.
LA - eng
KW - probability density; random walk
UR - http://eudml.org/doc/285125
ER -

NotesEmbed ?

top

You must be logged in to post comments.